MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CROSSFIRE 10 DEG INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH CROSSFIRE 10 DEG INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 2041C-3254
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There has been one other events for the lot referenced.Not returned.
 
Event or Problem Description
It was reported that, during a revision tha, when a nurse open the package, our sales staff noticed no locking wire on the insert.A spare was used instead.
 
Additional Manufacturer Narrative
An event regarding a missing locking wire of a osteonics omnifit series ii crossfire insert was reported.The event was confirmed based on evaluation of returned device.Method & results: -device evaluation and results: the crossfire 10 deg insert catalog #2041c-3254 lot 53778501 was returned for evaluation.Based on visual inspection, it is confirmed that there is no locking wire present on the device.The device was otherwise visually unremarkable with no damage visible on any surface.-clinician review: no medical records were received for review with a clinical consultant.-device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusions: the crossfire 10 deg insert catalog #2041c-3254 lot 53778501 was returned for evaluation.Based on visual inspection, it is confirmed that there is no locking wire present on the device.The device was otherwise visually unremarkable with no damage visible on any surface.The event and returned device was evaluated by the manufacturing cell who initiated an nc as a result of their review.All further investigation into this event will be managed through said nc.
 
Event or Problem Description

Brand Name
CROSSFIRE 10 DEG INSERT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8817357
Report Number0002249697-2019-02635
Device Sequence Number321010
Product Code JDI
UDI-Device Identifier04546540035806
UDI-Public04546540035806
Combination Product (Y/N)N
PMA/510(K) Number
K974685
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue Number2041C-3254
Device Lot Number53778501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2019
Initial Date Received by Manufacturer 06/26/2019
Supplement Date Received by Manufacturer07/25/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;